... and nausea each time that I take this medication and have read that that is one of the side effects. Has anyone had this experience? If you have can you please comment on what your doctor substituted the Flagyl with? Thank you I am very frustrated and hope someone can provide some answers
I was also prescribed metronidazole for BV. I’m having these horrible side effects like nausea (last all day long), dizziness and diarrhea, my arm and legs even started tingling but not sure if that’s related. I see you posted this a month ago so I’m wondering did the side effects eventually stop for you or did it last throughout the entire dosage? How are you feeling now? I just want this feeling to go away quickly. Any information would be helpful. Thanks!
Yes I have the chills got to take it 10 day, this is bad pill, no other works like this one.
I was on IV Flagyl in the ER two days ago (for diverticulitis), and the lingering side effects have been chills, severe nausea, cramping bowels, and constipation. Not to mention extreme mental disorientation, dizziness and imbalance, and just general malaise. This drug is poison. I'm guzzling liquids by the gallon to flush it out of my system. Never again!
Ginger is good for the nausea, but I'm too messed up to get to the store!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Jan 2015 • 3 answers
Updated 5 Dec 2013 • 1 answer
Updated 7 Mar 2017 • 1 answer
Updated 21 Feb 2018 • 1 answer
Updated 7 Jul 2018 • 2 answers